Thank you for being online and I am sorry.Phone call is not available at this moment. Here is your detailed answer.
There is nothing to worry.Just keep an eye over your symptoms.
Diovan belongs to a class of drugs called angiotensin receptor blockers (ARB)'s.It works by relaxing blood vessels so that blood can flow more easily. For high blood pressure, doses range from 80 mg to 160 mg per day.It can be prescribed upto 320 mg.
As you have taken 160 mg of Diovan last night at about 9:30 and took by mistake another dosage his morning at 8:00 am,this should not cause any problem or side effect. Very rarely following side effect may occur: fast or slow heartbeat, dizziness,loss of consciousness,fainting. If any of these symptoms appear,you need to go to ER.
Practically & most likely this will not cause any side affects.Taking another dosage after 12 hours will not cause any side effect.
There does not seem to be anything to worry.You just need to keep an eye over your symptoms.
Hope this helped.
Please leave positive rating above the chat box so I can get credit for helping you today we only get after positive feedback.Bonus is highly appreciated.
If there is anything else that you would like to know.I am happy to address your follow-up questions. Please use the REPLY BUTTON to reply back to me